# SDR DALA2014071004005

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 25,121 hours, 13,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007714
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS NOT WORKING AT ROWS 13, 14, 17, 18, 20, & 21. REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51. . OPS CHECKED GOOD, NO DISCREPANCIES NOTED AT THIS TIME.
